Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 60, NWS Miami, FL

July 11, 2013Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 11, 2013, 4:00 PM EDT for Palm Beach County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2013, 4:00 PM EDT (20:00 UTC)
Expired
Jul 11, 2013, 4:45 PM EDT
In force
45 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 116 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1625 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WUUS52 KMFL 112000
SVRMFL
FLC099-112045-
/O.NEW.KMFL.SV.W.0060.130711T2000Z-130711T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT THU JUL 11 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 445 PM EDT

* AT 358 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF LION COUNTRY SAFARI...AND MOVING EAST AT 5 MPH.

* THE STORM WILL AFFECT...
  LION COUNTRY SAFARI...
  US 90...
  RURAL CENTRAL PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

&&

LAT...LON 2672 8032 2652 8042 2659 8057 2672 8052
TIME...MOT...LOC 2000Z 286DEG 6KT 2663 8049

$$

BAXTER
2 follow-up statements
488 
WWUS52 KMFL 112009
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
409 PM EDT THU JUL 11 2013

FLC099-112045-
/O.CON.KMFL.SV.W.0060.000000T0000Z-130711T2045Z/
PALM BEACH FL-
409 PM EDT THU JUL 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL PALM BEACH COUNTY...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL PALM BEACH
COUNTY...MOVING SOUTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2659 8056 2670 8051 2665 8036 2652 8042
      2657 8052
TIME...MOT...LOC 2009Z 326DEG 11KT 2660 8047

$$

BAXTER
616 
WWUS52 KMFL 112021
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT THU JUL 11 2013

FLC099-112032-
/O.CAN.KMFL.SV.W.0060.000000T0000Z-130711T2045Z/
PALM BEACH FL-
421 PM EDT THU JUL 11 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PALM BEACH COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2659 8056 2670 8051 2665 8036 2652 8042
      2657 8052
TIME...MOT...LOC 2022Z 326DEG 11KT 2657 8045

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:45 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 11, 2:45 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
245 PM EDT THU JUL 11 2013

.SHORT TERM (TONIGHT-SATURDAY NIGHT)...
RECENTLY ANIMATED WATER VAPOR LOOP SHOWED PLENTY OF MID/UPPER
MOISTURE ASSOCIATED WITH THE REMNANTS OF CHANTAL LOCATED OVER
EASTERN CUBA AND THE BAHAMAS EAST OF AN UPPER LOW CENTERED ACROSS
THE FLORIDA STRAITS. THE LATEST VISIBLE SATELLITE IMAGERY SHOWED
PLENTY OF CONVECTION CONTINUING TO FLARE BETWEEN JAMAICA AND EASTERN
CUBA EARLY THIS AFTERNOON NEAR A REMNANT TROUGH OF LOW PRESSURE. THE
12Z GFS RUN NOW INDICATES A WEAK SFC LOW DEVELOPING AND LIFTING
NORTH FROM THIS GENERAL AREA OVER THE GULF STREAM JUST EAST OF THE
FLORIDA PENINSULA TONIGHT THROUGH THE DAY FRIDAY WITH THE BULK OF
THE MOISTURE/RAINFALL PROJECTED TO REMAIN TO ITS EAST OVER THE
BAHAMAS. ALTHOUGH CONFIDENCE REMAINS LOW...REGENERATION IS CERTAINLY
NOT OUT OF QUESTION AND ALL INTERESTS ARE ENCOURAGED TO MONITOR THE
LATEST FORECAST AS UPDATES MAY BECOME NECESSARY OVER THE UPCOMING 24
HRS. REGARDLESS OF ANY FURTHER DEVELOPMENT...DAYTIME HEATING
COMBINED WITH THE DEEP LAYER FLOW SHIFTING TO THE WSW WILL FAVOR
CONVECTION INITIATING AND SETTING UP ACROSS THE EAST COAST METRO AND
COASTAL LOCATIONS THROUGH THE AFTERNOON/EVENING PERIODS...ESPECIALLY
ACROSS BROWARD AND PALM BEACH COUNTIES. ON SATURDAY...THE SFC LOW IS
FORECAST TO CONTINUE NORTH THEN NORTHWEST AND ASHORE SOMEWHERE ALONG
THE SC/GA COAST SATURDAY NIGHT. THE GFS PWAT SOLUTIONS INDICATE
VALUES INCREASING TO AROUND THE 2" MARK THROUGH THIS TIME SATURDAY
ACROSS SOUTH FLORIDA. THIS COMBINED WITH THE DEEP SOUTHWEST FLOW
WILL KEEP THE BEST RAIN CHANCES FOCUSED OVER THE EASTERN HALF OF THE
PENINSULA. ALTHOUGH A FEW STRONG STORMS WITH GUSTY WINDS UP TO 40-50
MPH WILL CERTAINLY REMAIN POSSIBLE EACH AFTERNOON...THE MAIN CONCERN
WILL BE THE POTENTIAL FOR LOCALIZED HEAVY RAIN AND URBAN FLOODING
OVER THE HEAVILY POPULATED EAST COAST/METRO AREAS EACH DAY.

.LONG TERM (SUNDAY-THURSDAY)...
THE ATLANTIC RIDGE WILL BEGIN TO BUILD IN NORTH OF THE AREA
SUNDAY, WITH STEERING FLOW TURNING MORE EASTERLY. AN EASTERLY
WIND FLOW IS THEN EXPECTED TO PREVAIL NEXT WEEK. BOTH GFS/ECMWF
SHOW AN INVERTED LOW-MID LEVEL TROUGH MOVING ACROSS FLORIDA DURING
THE EARLY-MIDDLE PART OF NEXT WEEK. THIS COULD ENHANCE SHOWER AND
THUNDERSTORM ACTIVITY SOMEWHAT, BUT FOR NOW FOLLOWED GFS MOS WITH
ONLY CHANCE POPS THROUGH THE LONG TERM PERIOD.

57/GREGORIA

&&

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO FIRE ACROSS MAINLY
THE INTERIOR THIS AFTERNOON FUELED BY SEA BREEZES FROM BOTH THE
ATLANTIC AND GULF. LATEST HRRR AND LOCAL HIGH RESOLUTION MODELS KEEP
THE VAST MAJORITY OF THE ACTIVITY ACROSS INLAND AREAS AND AWAY FROM
THE TAF SITES. DID KEEP VCSH IN AT ALL SITES THROUGH THE AFTERNOON
AND EARLY EVENING. COULD NOT RULE OUT AN ISOLATED TSRA AFFECTING A
TAF SITE BUT NOT CONFIDENT ENOUGH TO CARRY MENTION IN TAFS ATTM.

&&

.MARINE...
A SURFACE TROUGH OF LOW PRESSURE WILL LIFT NORTH OVER THE ATLANTIC
WATERS THROUGH THE DAY FRIDAY WITH LIGHT TO MODERATE SOUTH AND
SOUTHWEST FLOW FILLING IN ACROSS THE MARINE AREAS IN ITS WAKE FRIDAY
NIGHT INTO THE WEEKEND. SCATTERED SHOWERS AND STORMS ASSOCIATED WITH
THIS FEATURE...ESPECIALLY ALONG THE EAST COAST EACH AFTERNOON AND
EVENING...COULD LEAD TO PERIODS WITH REDUCED VISIBILITIES...GUSTY
WINDS AND LOCALLY CHOPPIER CONDITIONS IN AND AROUND THE HEAVIER
ACTIVITY.

&&

.FIRE WEATHER...
NO CONCERNS AS RELATIVE HUMIDITIES ARE FORECAST TO REMAIN ABOVE
CRITICAL LEVELS EACH DAY. THE FLOW WILL SHIFT TO THE SOUTHWEST
FRIDAY THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  89  75  88 / 20 60 30 60
FORT LAUDERDALE  77  89  78  89 / 20 60 30 60
MIAMI            77  89  77  88 / 20 60 30 60
NAPLES           73  87  74  89 / 20 30 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...85/AG
LONG TERM...57/GREGORIA
AVIATION/RADAR...10/CD
Hazardous weather outlook, Jul 11, 4:53 AM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
453 AM EDT THU JUL 11 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
120000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
453 AM EDT THU JUL 11 2013

...ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA. THE MAIN IMPACTS FROM THE THUNDERSTORMS WILL BE
LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, AND GUSTY WINDS.

WIND: THE STRONGEST THUNDERSTORMS COULD CONTAIN WIND GUSTS OF 40 TO
50 MPH THIS AFTERNOON, MAINLY EXPECTED ACROSS THE INTERIOR.

TEMPERATURES: THE HEAT INDEX MAY RANGE FROM 100 TO 104 DEGREES IN
PORTIONS OF THE INTERIOR PENINSULA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE
ACROSS THE REGION ON FRIDAY AND SATURDAY, WITH THE GREATEST
COVERAGE EXPECTED ACROSS THE INTERIOR AND EASTERN PORTIONS OF THE
PENINSULA IN THE AFTERNOON. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 11, 3:19 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EDT THU JUL 11 2013

FLZ067-111945-
INLAND PALM BEACH COUNTY FL
319 PM EDT THU JUL 11 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EXTREME NORTHWEST
PALM BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH...

* UNTIL 345 PM EDT

* AT 315 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 4 MILES NORTHEAST OF CANAL POINT...AND MOVING
  NORTHEAST AT 20 MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2696 8040 2683 8053 2686 8064 2689 8062
      2695 8062 2696 8061
TIME...MOT...LOC 1920Z 220DEG 16KT 2691 8057

BAXTER
Special weather statement, Jul 11, 3:27 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT THU JUL 11 2013

FLZ067-112030-
INLAND PALM BEACH COUNTY FL
327 PM EDT THU JUL 11 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWEST PALM
BEACH COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS
OF 45 TO 55 MPH...

* UNTIL 430 PM EDT

* AT 323 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  EAST OF CANAL POINT TO 10 MILES EAST OF BELLE GLADE TO 10 MILES
  SOUTHEAST OF BELLE GLADE...AND MOVING NORTHEAST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  RURAL CENTRAL PALM BEACH COUNTY
  RURAL NORTHERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2662 8040 2646 8061 2667 8058 2686 8063
      2691 8055 2697 8040
TIME...MOT...LOC 1928Z 217DEG 7KT 2687 8055 2675 8051
          2661 8054

BAXTER
Special weather statement, Jul 11, 3:54 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT THU JUL 11 2013

FLZ071>074-112045-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
354 PM EDT THU JUL 11 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN CENTRAL
BROWARD COUNTY...NORTHERN CENTRAL MIAMI-DADE COUNTY...FOR FREQUENT
TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO
NICKEL-SIZED HAIL...

* UNTIL 445 PM EDT

* AT 349 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
  SOUTHWEST OF EAST TOLL GATE ON ALLIGATOR ALLEY TO 6 MILES SOUTHWEST
  OF INTERSECTION KROME AND U.S. 27 TO 5 MILES SOUTHWEST OF
  INTERSECTION KROME AND KENDALL DRIVE...AND MOVING NORTHEAST AT 10
  MPH.

* THE LINE OF STORMS WILL AFFECT...
  INTERSECTION KROME AND KENDALL DRIVE...
  THE HAMMOCKS...
  WEST KENDALL...
  INTERSECTION U.S. 27 PINES BLVD...
  WESTON...
  WEST MIRAMAR...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2614 8039 2592 8038 2568 8038 2556 8063
      2586 8064 2614 8058
TIME...MOT...LOC 1954Z 218DEG 7KT 2611 8051 2592 8052
          2565 8054

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 2:53 PM EDTSpecial Marine WarningMFL52 min
Jul 11, 3:19 PM EDTSpecial Weather StatementMFLMartin26 min
Jul 11, 3:27 PM EDTSpecial Weather StatementMFLPalm Beach63 min
Jul 11, 3:54 PM EDTSpecial Weather StatementMFLMiami-Dade51 min
Jul 11, 4:30 PM EDTSpecial Weather StatementMFLBroward, Palm Beach45 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.